# SDR SWIA20230328001

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 33,056 hours, 20,898 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT WINDSHIELD SHATTERED. RETURNED TO FIELD. (FLIGHT 4732 FILED CLOSED) PLEASE REFERENCE AML 1111103  PLEASE REFERENCE AML 1111104.  REMOVED AND REPLACED RH WINDSHIELD PER CRJ-700 AMM 56-11-01.  OPS CHECK GOOD.  TASK CARD 56-220-1000-SKY COMPLETED.TORQUE WRENCH - SN: 0711501055 DUE: 11/2023MULTIMETER - S/N 11040093 DUE: 9/30/2023
